# SDR IPXA2018032427779

- Difficulty date: March 18, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086200200
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222DG IS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-40552-B.
